# SDR HALA201610130367

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,231 hours, 35,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 90,231 hours, 35,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD LOSS .11 QTY ON THIS FLIGHT.  FOUND THE NR 1 ENG HYD PUMP PRESSURE LINE B-NUT LOOSE AT PYLON.   TIGHTENED THE B-NUT AND MOTORED THE NR 1 ENGINE. NO LEAKS NOTED. SERVICED THE HYD SYSTEM. OK TO CONTINUE.
